# SDR DL72W990878

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 8 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC 84 C-2 LETTER CHECK, NR 8 SLAT ACTUATOR O/B MOUNT BRACKET CRACKED.  INSTALLED DOUBLER PER M/M 57-20-22.
